# SDR 97UAL900692

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Engine: Pwa PW2037
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 33900004
- Condition: Low Pressure
- Location: Apu
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

APU BOTTLE DISCHARGE LIGHT ON.  APU INOP.  *S/D*  APU FIRE EXTINGUISHER WAS FOUND TO HAVE LOW PRESSURE.  REPLACED THE APU FIRE EXTINGUISHER AND RELATED SQUIB PER 757MM 26-22-01.  PERFORMED OPERATIONAL CHECK AFTER REPLACEMENT PER SAME 757 MM AND FOUND THAT SYSTEM CHECKED OK.
